# SDR FDEA201805151310

- Difficulty date: May 15, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N357FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46939
- Aircraft time: 99,598 hours, 34,848 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA3855501
- Condition: Corroded
- Location: Bs 1781-1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY FLOOR SUPPORT HAD SURFACE CORROSION BS 1781 - 1860 ADJACENT AND ABOVE LATCH SPOOLS.   REMOVED THE CORROSION IAW SRM 51-21-01.
